# SDR DL72S982547

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT B-1 LETTER CHECK, AFT ENTRYWAY RT FRAME HAS .5 INCH VISIBLE CRACK AT FWD SIDE APPROX 6 INCHES BELOW UPPER STOP PAD.  REPAIRED PER SRM 53-10-9.
